Ask an expert
Question

14 Sep 2006

TB in Glands
Hi Doc.

I have had a cough since the start of July. In this time i have finished two bottles of cough mixture, bron clear and Bisolvin. I have always used Benilyin with codiene for the past seven days. my physician said i should only take it for seven days.

I am really worried about this cough. I know i have TB in my glands and was supposed to stop treatment tomorrow, but im not cured yet, and my physician wants me to continue for another 3 months on treatment.

Please advise what could me causing my cough. It occurs most often when i try to speak and early morning and at night.

I am considering going to see Prof. Willcox. I was told that his a very good TB doctor.

Thanks.
Answer 375 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

HI Adie
It could be due to TB but more likely due to a chronic post nasal drip, or low level of bronchitis due to your immunity being under stress, - ask your GP to refer you to an ENT specialist to just check it out. Have you had a Chest x/ray yet?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9476 votes
No
68% - 20322 votes
Vote